# SDR COMA0260257

- Difficulty date: April 15, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 13,312 hours, 12,296 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5848 T/O CONFIG WARNING - T/O ABORTED.COULD NOT DUPLICATE ALL SYSTEMS CHECK NORMAL.
